MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC INTRAOCULAR LENS
Model Number VICM5_12.6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.Due to excessive vault the lens exchanged with a shorter length lens.This resolved the problem.Cause of the event was reported as patient related.
 
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).
 
Additional Manufacturer Narrative
E1 - name and address: usa corrected to singapore.Claim # (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SUGICAL COMPANY
1911 walker avenue
monrovia 91016
Manufacturer Contact
joselene muniz
800 royal oaks dr. suite:210
monrovia, CA 91016
MDR Report Key20510993
Report Number2023826-2024-04873
Device Sequence Number8524294
Product Code MTA
UDI-Device Identifier00840311300495
UDI-Public(01)00840311300495(11)230831(17)260731
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/31/2026
Device Model NumberVICM5_12.6
Device Catalogue NumberN/A
Device Lot NumberN/A
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/17/2024
Supplement Date Received by Manufacturer11/01/2024
Initial Report FDA Received Date10/22/2024
Supplement Report FDA Received Date11/12/2024
Date Device Manufactured08/31/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL-UNK, LOT# UNK; INJECTOR MODEL-UNK,LOT-#-UNK; UNK MODEL-FTP, LOT# UNK
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale